Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the cohomology of associative algebras and Lie algebras


Author: Rolf Farnsteiner
Journal: Proc. Amer. Math. Soc. 99 (1987), 415-420
MSC: Primary 17B56; Secondary 16A61
MathSciNet review: 875373
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper presents a sufficient condition for the vanishing of the cohomology groups of an associative algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B56, 16A61

Retrieve articles in all journals with MSC: 17B56, 16A61


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0875373-X
Article copyright: © Copyright 1987 American Mathematical Society